On the Numerical Calculation of Elliptic Integrals of the first and second kind and the Elliptic Functions of Jacobi.
Numerische Mathematik, Tome 5 (1963), pp. 291-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1963__5_131574,
author = {D.J. HOFSOMMER and R.P. VAN DE RIET},
title = {On the {Numerical} {Calculation} of {Elliptic} {Integrals} of the first and second kind and the {Elliptic} {Functions} of {Jacobi.}},
journal = {Numerische Mathematik},
pages = {291--302},
year = {1963},
volume = {5},
zbl = {0123.13204},
url = {http://geodesic.mathdoc.fr/item/NUMA_1963__5_131574/}
}
TY - JOUR AU - D.J. HOFSOMMER AU - R.P. VAN DE RIET TI - On the Numerical Calculation of Elliptic Integrals of the first and second kind and the Elliptic Functions of Jacobi. JO - Numerische Mathematik PY - 1963 SP - 291 EP - 302 VL - 5 UR - http://geodesic.mathdoc.fr/item/NUMA_1963__5_131574/ ID - NUMA_1963__5_131574 ER -
%0 Journal Article %A D.J. HOFSOMMER %A R.P. VAN DE RIET %T On the Numerical Calculation of Elliptic Integrals of the first and second kind and the Elliptic Functions of Jacobi. %J Numerische Mathematik %D 1963 %P 291-302 %V 5 %U http://geodesic.mathdoc.fr/item/NUMA_1963__5_131574/ %F NUMA_1963__5_131574
D.J. HOFSOMMER; R.P. VAN DE RIET. On the Numerical Calculation of Elliptic Integrals of the first and second kind and the Elliptic Functions of Jacobi.. Numerische Mathematik, Tome 5 (1963), pp. 291-302. http://geodesic.mathdoc.fr/item/NUMA_1963__5_131574/